# SDR DHL2002806854

- Difficulty date: July 18, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin Panel
- Part number: 3757850
- Condition: Corroded
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM N/R 0762 RH WING CTR SPAR SKIN CORRODED AROUND STA. XRS 34.500CORR: PERFORMED MAJOR REPAIR IAW EO DHL020609 ED-3094, EO SEMAN 2002683 REMOVED CORROSION ON RH WING IAW SRM 51-1-8 PG. 17-18, FOUND OUT OF LIMITS IAW SRM 57-2-0 PG. 16 REMOVED FASTNERS IAW SRM 51-1-21 PG. 1 BLENDED OUT DAMAGED SKIN AREA IAW EO DHL020609 , ED-3094 , EO SEMAN 2002683, FABRICATED REPAIR DOUBLER 7075T6.125 IAW EO DHL020609 , ED-3094 , EO SEMAN 2002683. CLEANED,TREATED , AND PRIMED AREA IAW SRM 51-1-8B INSTALLED DOUBLER ON RH WING CTR. SPAR UPPER SKIN , XRS34.5000 IAW EO DHL020609 , ED-3094 , EO SEMAN 2002683. SEE J/C 8-28-12-029M FOR LEAK CK.
